You are here

Relatively stable bundles over elliptic fibrations

TitleRelatively stable bundles over elliptic fibrations
Publication TypeJournal Article
Year of Publication2002
AuthorsBartocci, C, Bruzzo, U, Hernandez Ruiperez, D, Munoz Porras, JM
JournalMath. Nachr. 238 (2002) 23-36

We consider a relative Fourier-Mukai transform defined on elliptic fibrations over an arbitrary normal base scheme. This is used to construct relative Atiyah sheaves and generalize Atiyah\\\'s and Tu\\\'s results about semistable sheaves over elliptic curves to the case of elliptic fibrations. Moreover we show that this transform preserves relative (semi)stability of sheaves of positive relative degree.


Sign in